advertisement

Childhood-diseases

Question
Posted by: Linda | 2008/07/22

Q.

convulsions

My five month girl had febrile convulsion. I & #39  m worried what effect will it have ,She was hospitalised and on Epilluim treatment her hands are shaking when she crys I don& #39 t if its because of angryness. does that means she will be disable .She keeps on crying I can& #39  t understand why

Expert's Reply

A.

Paediatrician

This is most probably due to a recent high fever. Febrile convulsions are very common in young children. In all cases children grow out of this problem usually by the age of 3 years. There are no permanent harmful effects that occur as a result of febrile convulsions.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.